ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On some integral properties of hypergeometric functions

Tikekar, VG (1971) On some integral properties of hypergeometric functions. In: Proceedings of the Indian Academy of Sciences - Section A, 74 (4). pp. 189-194.

[img] PDF
on_some.pdf - Published Version
Restricted to Registered users only

Download (300Kb) | Request a copy
Official URL: http://www.springerlink.com/content/dp65n2452g3862...

Abstract

In this note certain integrals involving hypergeometric functions have been evaluated in convenient and elegant forms. © 1971 Indian Academy of Sciences.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Jun 2010 07:59
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28375

Actions (login required)

View Item View Item